# SDR 96ZZZX1113

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2476Y
- Make and model: Piper PA-28-236
- Aircraft serial: 288511016
- Engine: Lyc O540J3A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068256011
- Condition: Flange Failed
- Location: Mag Mount
- Component: Bendix
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

BOTH MOUNTING FLANGES OF THE SINGLE DRIVE DUAL MAGNETO WERE BROKEN.  MAGNETO BACKED OUT OF ENGINE GEAR DRIVE CAUSING ENGINE TO STOP.  AIRCRAFT LANDED IN OCEAN.
